RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 371, Number 5, Pages 600–603 (Mi dan2777)  

This article is cited in 12 scientific papers (total in 12 papers)

The Borsuk problem for $(0,1)$-polyhedra and cross polytopes

A.M. Raĭgorodskiĭ



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, “Borsuk's problem and the chromatic numbers of some metric spaces”, Russian Math. Surveys, 56:1 (2001), 103–139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Raigorodskii, “The Borsuk problem for integral polytopes”, Sb. Math., 193:10 (2002), 1535–1556  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Raigorodskii, “The problems of Borsuk and Grünbaum on lattice polytopes”, Izv. Math., 69:3 (2005), 513–537  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. M. Raigorodskii, “The Erdős–Hadwiger problem and the chromatic numbers of finite geometric graphs”, Sb. Math., 196:1 (2005), 115–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Journal of Mathematical Sciences, 154:4 (2008), 604–623  mathnet  crossref  mathscinet  zmath  elib
    6. E. I. Ponomarenko, A. M. Raigorodskii, “New Upper Bounds for the Independence Numbers of Graphs with Vertices in $\{-1,0,1\}^n$ and Their Applications to Problems of the Chromatic Numbers of Distance Graphs”, Math. Notes, 96:1 (2014), 140–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. S. Gusev, “New Upper Bound for the Chromatic Numberof a Random Subgraph of a Distance Graph”, Math. Notes, 97:3 (2015), 326–332  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. L. I. Bogolubsky, A. S. Gusev, M. M. Pyaderkin, A. M. Raigorodskii, “Independence numbers and chromatic numbers of the random subgraphs of some distance graphs”, Sb. Math., 206:10 (2015), 1340–1374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. V. Burkin, “The threshold probability for the property of planarity of a random subgraph of a regular graph”, Russian Math. Surveys, 70:6 (2015), 1170–1172  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. V. Burkin, “Small subgraphs in random distance graphs”, Theory Probab. Appl., 60:3 (2016), 367–382  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. V. Bobu, O. A. Kostina, A. E. Kupriyanov, “Independence numbers and chromatic numbers of some distance graphs”, Problems Inform. Transmission, 51:2 (2015), 165–176  mathnet  crossref  isi  elib
    12. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “Asymptotic study of the maximum number of edges in a uniform hypergraph with one forbidden intersection”, Sb. Math., 207:5 (2016), 652–677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020